International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2023, Vol. 8, Issue 4, Part A

Weight distribution of irreducible cyclic codes of length 2pm


Author(s): Inderjit Singh, Seema Rani and Ranjeet Singh

Abstract:
Let Fq be the finite field with q elements, p, q be two odd primes with gcd (p, q) = 1. Let q be primitive root modulo 2pm, m ⩾ 1 be an integer. In this paper, we obtain weight distribution of all the irreducible cyclic codes of length 2pm over Fq by using their generating polynomials.
Mathematics Subject Classification (2020) 11A03; 15A07; 11R09; 11T 06; 11T 22; 11T 71; 94B05; 94B15.


Pages: 01-07 | Views: 307 | Downloads: 63

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Inderjit Singh, Seema Rani, Ranjeet Singh. Weight distribution of irreducible cyclic codes of length 2pm. Int J Stat Appl Math 2023;8(4):01-07.

Call for book chapter
International Journal of Statistics and Applied Mathematics